Hello, Hello. Sign In
Please enter a valid city, state or zip code
37 reviews | 4.8 out of 5
This is an excellent alternative to Claritin. It works just as well for a fraction of the price.
NO MORE ALLERGY PROBLEMS!!!!! ....and it is SO much cheaper than Claritin. $7.42 for 60 instead of $18.88 for 30.... this stuff changed my life!!!
This is just as good as Benedryl but at a much better price. You only take 1 every day so they will last alot longer.
Loratadine is a good antihistimine, although I wouldn't say it's effects last 24 hrs. As far as i know, Walmart has a much lower price on this item than anywhere else.
This is not the first time I've purchased Equate antihistamine tablets... I find allergy relief within a few minutes and the one dose lasts all day - which wasn't what I experienced with another major brand. I highly recommend this product to anyone who suffers from seasonal or indoor allergies as I do! Wonderful product!!!
This product relieves the sneezing and stuffiness just as I thought it would.
Works great for my husband and cost much less than Claritin.
Great value from Walmart on this generic Claratin.
Better price than Clariton!!
Works just as well as the name brand or CVS brand but for a lot less.
a useful product we would be buying anyway but the free shipping makes it worth ordering here
takes the edge off of pretty bad allergy symptoms. this year has been especially bad for allergy sufferers. thank goodness for this affordable alternative to claritin!
better than claritin
no side effect, it is better than other over the counter alergy medicine.
I've been taking this close to a year now. It does help keep some of my allergies under control, but I really need something a little better.
The best allergy med out there, over the counter.
Helped the itchy inner corner of my eye; did not help itchy nose. Claritin is better. There's a reason Claritin costs what it does. Decided to try this because they (Walmart) were sold out of the 40 ct./30% more box, but I'd rather pay $18 for a 40 ct. box of Claritin. If the Equate version of Claritin was going to work for me, I'd have to take two, and that'll make me sleepy. You have to take these every single day. Claritin, this season I was taking almost everyday or every other day. Last allergy season, I took Claritin almost every day then down to every week to several weeks later. I was Claritin clear for days!
Loratadine is comparable to Claritin due to them having the same active ingredient: Loratadine. However, these medications may have different inactive ingredients. When using this product do not take more than directed. Taking more than directed may cause drowsiness. Directions: 1 tablet daily; not more than 1 tablet in 24 hours. All Perrigo products must meet approved specifications for identity and strength prior to release for public use. Individual will vary in the way they respond to the same dose of a single drug. The difference in response can result from a number of factors responsible for altering the drug effect that include genetics, disease, age and use of other drugs at the same time. We would like to thank you for the opportunity to address your concern. As you may already know, we are required by the Food and Drug Administration (FDA) to obtain as much information as possible on adverse events associated with the use of our products. In order for us to better understand the events that occurred and file a complete report, we are asking for you to contact us. Please contact us and use the case number 653358 as a reference for this issue. We can be reached by phone at 866-634-9120, Monday through Friday 7:30am - 5pm ET. If we do not hear from you within two weeks, we will consider this matter closed.
Walmart delivers it to my tiny seaside village, the doctor prescribed it and so I take it. Does it help I hope so but I really have no idea. I take about 8 different medicines with it. But the service is outstanding.
Not only a good deal, but for me it takes way itchy/watery eyes, which is a big thing. It's not worth buying a name brand, when this does what it's suppose to if not more. I paid $18 for thirty and here for under $8 I got 60.
It helps with my chronic allergies I have..I take one daily to help keep my alleries under control..